MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRX-615
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Malposition of Device (2616); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "sitting a little higher".This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition of device.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
Patient reported "sitting a little higher".Patient later reported "capsular contracture baker grade unknown".This record is for the left side.Device remains implanted.
 
Event or Problem Description
Healthcare professional originally reported "sitting a little higher" and "capsular contracture baker grade unknown" and later confirmed that these events did not occur.The device has been explanted.This record is no longer reportable to fda and will be un-reported.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected date: b2, b5, d3, d6b and h6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24280330
Report Number9617229-2026-02491
Device Sequence Number8318483
Product Code FTR
UDI-Device Identifier10888628007598
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRX-615
Device Lot Number1233721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/20/2026
09/08/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/16/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight150 LB
Patient RaceNative Hawaiian Or Other Pacific Islander